# SDR CA960115019

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A60A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Condition: Fractured
- Location: Nr 1
- Part time: 1,350 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

(CAN)IN CRUISE PILOT NOTICED AN OIL ODOR IN THE CABIN. HE SHUT BLEED AIR OFF. WHEN MAIN OIL PRESSURE BEGAN TO DECAY ON #1 ENGINE THE ENGINE WAS SHUTDOWN. ENGINE DISASSEMBLY REVEALED A SPALLED #1 BEARING AND A FRACTURED #1 BEARING AIRSEAL.
